MathSciNet Relay Station
MathSciNet bibliographic data
MR1218342 (94g:11039) 11G09 (11G15)
Dummit, D. S.; Hayes, David Rank-one Drinfelʹd modules on elliptic curves. With microfiche supplement. Math. Comp. 62 (1994), no. 206, 875–883.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement